# SDR 04FDEA02689

- Difficulty date: September 16, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 31,894 hours, 18,536 cycles
- Engine: Ge CF680A3
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, BETWEEN FR 54 AND 54.2, FLOOR STRUCTURE RT SIDE, 3 AREAS OF CORROSION ON CLIP NUTS HOLE TOP AND UNDERNEATH SURFACE.  REMOVED CORROSION IAW A310 SRM 51-74-10, AND FOUND TO BE WITHIN LIMITS IAW A310 SRM 53-10-15, TREATED PRIMED AND TOP COATED IAW A310 SRM 51-75-10.
